| Catalog Number |
68HP-750 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b3, b5, d6b, h6.
Event or Problem Description
The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ deflation: observed an opening assessed as unidentified (tear) opening.As per the investigation procedure, creases and wear abrasion were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Healthcare professional reported right side "deflation".The device has been explanted and replaced.
Additional Manufacturer Narrative
Clarification to b3: at the time of report, it was noted patient identified the deflation "two weeks prior".Partial date of occurrence is captured as 01/may/2025 a review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported right side deflation.The device remains implanted.